# SDR ABXA060098

- Difficulty date: February 2, 2006
- Submitted: March 3, 2006
- Operation: Air carrier
- Aircraft: N842AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46015
- Aircraft time: 55,855 hours, 26,272 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Bs 879, Rbl 62
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 RIVET HEADS WERE SHEARED AND METAL WAS BULGING UNDER REINFORCEMENT STRAP, UPPER SURFACE OF RIGHT MAIN LANDING GEAR WHEEL WELL FORWARD OUTBOARD CORNER JUST OUTBOARD OF CEILING SERVICE LIGHT.  WEB OUT OF LIMITS AFTER CORROSION REMOVAL MATERIAL LOSS 35%.  REMOVED SHEARED FASTENERS AND REINFORCEMENT STRAP.  REMOVED CORROSION.  INSTALLED DOUBLER IAW ABX REA D853-53256.
